# SDR CA001228025

- Difficulty date: November 14, 2000
- Submitted: January 2, 2001
- Operation: General aviation
- Make and model: Dhav DHC8311
- Propeller: Hamstd 14SF*
- System (JASC): 6100 · Propeller System
- Part: Blade
- Part number: 88062323
- Condition: Damaged
- Location: Propeller
- Part time: 12,752 hours, 13,770 cycles
- Component: Propeller Assy, Hamstd, 8067001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT INSPECTION #2 HEATER ELEMENT FOUND BURNED. BLADE REPLACED IAW AMM, A/C RETURNED TO SERVICE.
